# SDR 2002FA0000307

- Difficulty date: March 4, 2002
- Submitted: March 8, 2002
- Operation: General aviation
- Aircraft: N421LP
- Make and model: Cessna 421B
- Aircraft serial: 421B0323
- Engine: Cont TSIO360*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 511604202
- Condition: Departed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 17,000 FEET CO-PILOTS WINDSHIELD DEPARTED AIRCRAFT, RECOMMEND LARASCOPE INSPECTION OF WINDSHIELD HOLES.  TOTAL TIME ON PART 6,234.9.
